MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCOLADE DR; Implantable Device

BOSTON SCIENTIFIC CORPORATION ACCOLADE DR; Implantable Device
Model Number L301
Medical Device Problem Codes Extracardiac stimulation (1463); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Device Overstimulation of Tissue (1991)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the emergency room (er) due to feeling intermittent pocket stimulation, with a heart rate in the 70's.A magnet was applied to the pacemaker and no response was elicited.After discussion with technical services, and performing a device interrogation, it was determined that the device was in safety mode.The device was immediately replaced and received for analysis.

Brand Name
ACCOLADE DR
Common Device Name
Implantable Device
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50129049
Report Number2124215-2026-41666
Device Sequence Number10528189
Product Code LWP
UDI-Device Identifier00802526559174
UDI-Public(01)00802526559174(17)180222
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/22/2018
Device Model NumberL301
Device Catalogue NumberL301
Device Lot Number734046
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age45 YR
Patient SexFemale